# SDR AALA20150909019

- Difficulty date: September 6, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N802AN
- Make and model: Boeing 787-8
- Aircraft serial: 40620
- Aircraft time: 980 hours, 174 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Unknown
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT, RECEIVED A FUEL IMBALANCE CAUTION, LT TANK LOW INDICATION.  PAXS & FLIGHT ATTENDANTS REPORTED FUEL LEAKING FROM THE RT WING.  PUT ACFT IN SAME CONFIGURATION AS REPORTED DURING DISCREPANCY.  ACCOMPLISHED FIM 28-10-F1-01A FOR FUEL LEAKAGE WITH NO FAULTS NOTED.
